# SDR DALA2022022301185

- Difficulty date: February 22, 2022
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N349NW
- Make and model: Airbus A320-212
- Aircraft serial: 417
- Aircraft time: 85,678 hours, 38,875 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3249 EXTERIOR FUSELAGE PASS/CREW R1 DOOR CUTOUT UPPER FWD AND AFT CORNERS HAS WEAR. CORRECTIVE ACTION: REMOVED DAMAGED AREAS EXTERIOR FUSELAGE PASS/CREW R1 DOOR FWD & AFT CUTOUT CORNERS. MEASURED MAT LOSS .001" & .002" MAT REMAINING .274" & .275" MAX ALLOWABLE MAT LOSS .059" IAW A320 SRM 53-11-11-991-001 FIG 01. TREATED PRIMED AND APPLIED TOP COAT TO REMOVED AREAS IAW A320 SRM 51-11-11 AND 53-11-11. (2132030)
